AnaSCI - Fitness Evolved

Buy Needles and Syringes with NO PRESCRIPTION   Synthetek Muscle Building And Fat Loss Products   Cheap Pure Supplements

©ALL CONTENT OF THIS WEBSITE IS COPYRIGHTED AND CANNOT BE REPRODUCED WITHOUT THE ADMINISTRATORS CONSENT 2003-2019

   
  Synthetek Syntherol  
   
   
   
Largest Selection of Bodybuilding Products   Largest Selection of Bodybuilding Products   Largest Selection of Bodybuilding Products


User CP FAQ Members List Calendar New Posts Quick Links Log Out

AnaSCI Fitness Evolved  AnaSCI Fitness Evolved  AnaSCI Fitness Evolved  AnaSCI Fitness Evolved  AnaSCI Fitness Evolved


        
        
        
        
        

Automatic Translations (Powered by Yandex):
Albanian Belarusian Catalan Czech Danish Dutch English Estonian Finnish French German Greek Hungarian Italian Latvian Lithuanian Macedonian Norwegian Portuguese Russian Slovak Slovenian Spanish Swedish Turkish Ukrainian

Go Back   Anabolic Steroids Discussion and Bodybuilding Forum > Anabolic Science Section > Anabolic Science Forum

Reply
 
LinkBack Thread Tools Display Modes
Eligibility for HRT
Old
  (#1)
AnaSCI MEMBER
 
Offline
Posts: 11
Join Date: Aug 2005
Eligibility for HRT - 10-31-2005, 08:30 PM

Recently my brother has been experiencing extream migrains and has had a past history of smoking. I've read that these symptoms decrease his eligibility to use HRT. He continues to use it despite my advice. Have anyone of you had personal experience using HRT with these symptoms?
   
Reply With Quote
headaches
Old
  (#2)
AnaSCI FREAK
 
Offline
Posts: 466
Join Date: Jun 2005
headaches - 10-31-2005, 09:35 PM

I don't know why smoking is specifically bad for HRT but it is certainly bad for many health issues so it wouldn't surprise me. I did, however, have some suspicious headaches while self HRTing (juicing). I believe that HRT can raise your RBC (red blood cell count) to a high level and thus make your blood too thick and viscous. This can lead to headaches. I must add that I was also monitoring my RBC and watched the headaches correlate with the high RBC numbers. If HRT is the cause of the headaches the answer is to donate blood and thus lower the RBC.
   
Reply With Quote
Old
  (#3)
Steroid Nazi
 
DragonRider's Avatar
 
Offline
Posts: 3,717
Join Date: Jan 2004
Location: The shadows of your mind
10-31-2005, 09:38 PM

I would like to read that. Test at HRT doses not only should not cause headaches, it shouldn't raise your RBC either. EQ maybe, but not test.


Disclaimer: Anasci.org and DragonRider do not promote the use of anabolic steroids without a doctor's prescription. The information we share is for entertainment purposes only.

"NO STEROIDS FOR YOU!"
   
Reply With Quote
Old
  (#4)
AnaSCI VET
 
kell11's Avatar
 
Offline
Posts: 1,540
Join Date: Mar 2005
Location: On My Boat in Texas
10-31-2005, 10:22 PM

Quote:
Originally Posted by DragonRider
I would like to read that. Test at HRT doses not only should not cause headaches, it shouldn't raise your RBC either. EQ maybe, but not test.
Thats right.... I have my real whiskey,but my Dr. Prescribed me some Unimed Androgel 50mg.it doesnt do anything muscle/strengthwise but my stomach and chest look like Austin Powers.Great hair fertilizer.
Bet it serves as a nice ancilliary when coming off a long cycle.


Long Live Crazy Horse!
   
Reply With Quote
headaches
Old
  (#5)
AnaSCI FREAK
 
Offline
Posts: 466
Join Date: Jun 2005
headaches - 10-31-2005, 10:46 PM

Quote:
Originally Posted by DragonRider
I would like to read that. Test at HRT doses not only should not cause headaches, it shouldn't raise your RBC either. EQ maybe, but not test.
Well, I don't know for certain that high RBC was responsible for my headaches, but I was taking test enanth and eq when I watched my RBC rise and my headaches start. Furthermore, my doctor (who was prescribing me only test enanth) told me that if my RBC rose too high he would stop the treatments and might need to draw my blood to lower the RBC.
   
Reply With Quote
Old
  (#6)
Steroid Nazi
 
DragonRider's Avatar
 
Offline
Posts: 3,717
Join Date: Jan 2004
Location: The shadows of your mind
11-01-2005, 06:52 AM

Quote:
Originally Posted by Andrew
Well, I don't know for certain that high RBC was responsible for my headaches, but I was taking test enanth and eq when I watched my RBC rise and my headaches start. Furthermore, my doctor (who was prescribing me only test enanth) told me that if my RBC rose too high he would stop the treatments and might need to draw my blood to lower the RBC.
There is a very good chance the high RBC was causing the headaches, but it came from the EQ.

Test will not raise your RBC.


Disclaimer: Anasci.org and DragonRider do not promote the use of anabolic steroids without a doctor's prescription. The information we share is for entertainment purposes only.

"NO STEROIDS FOR YOU!"
   
Reply With Quote
Reply

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are On
Pingbacks are On
Refbacks are On



All times are GMT -4. The time now is 11:31 AM.



Content Relevant URLs by vBSEO 3.6.0
Copyright © 2003-2019 AnaSCI.org. All rights reserved.